I'm i pregnant? hi, i jus started the depo-provera december 7, but been on the pills for quit some while but was taking it to time. my partner and i have unprotected sex all the time. i have miss my period for the month of feb. i had visited the on the 17
1 doctor answer • 1 doctor weighed in
Family Medicine 19 years experience
Many : Many women who take Depo-Provera stop menstruating. This is actually one of the most common side effects. Many women dislike this because they worry that they may be pregnant. Over time they realize this is just a side effect of the Depo-Provera and they become less and less concerned. In the beginning you will need a lot of reassurance, which possibly means a serum (blood) pregnancy test. If over time you don't like not having a period you may want to consider another birth control option.
All the best.
5.3k viewsAnswered >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.